# SDR AWXA9700462

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF, RED NOSE GEAR LIGHT REMAINED ON AFTER GEAR HANDLE IN OFF POSITION.  RECYCLED GEAR, ALL LIGHTS OUT, NORMAL INDICATION.  ADJUSTED NOSE GEAR POSITION PROX SWITCH S583 TARGET.
